# SDR SIMA20120611005

- Difficulty date: June 11, 2012
- Submitted: June 12, 2012
- Operation: Air carrier
- Aircraft: N616AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145092
- Aircraft time: 31,378 hours, 29,164 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Disconnected
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING B INSPECTION,  FOUND EMERGENCY EXIT LIGHT ON AISLE AFT SIDE INOPERATIVE.  AIRCRAFT REMOVED FROM SERVICE.  TROUBLESHOT AND FOUND LOOSE WIRE ON SIGN, CONNECTED WIRE.  OPS CHECKED GOOD.  AIRCRAFT RETURNED TO SERVICE.
